# SDR DATA2020022701

- Difficulty date: February 25, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N4498Y
- Make and model: Stbros SD360
- Aircraft serial: SH3625
- Aircraft time: 39,368 hours, 50,676 cycles
- Engine: Pwa PT6A65R
- Propeller: Hartzl HCB5MP3
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM TUPJ CAPTAIN STATED HE SAW AND SMELLED SMOKE. EMERGENCY WAS DECLARED AND RETURNED TO NEAREST AIRPORT WHICH WAS TUPJ AND LANDED SAFELY. MAINTENANCE PERFORMED A DVI ON THE LEFT AND RIGHT DC AND AC PANELS AND FOUND NO DISCREPANCIES. ALSO PERFORMED A DVI BEHIND ALL INSTRUMENTS AND ALL WIRING IN THE CABIN AND DEFECTS WERE FOUND.
